Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Itchy, red and swollen legs and thighs. Help

Hello. I first experienced itchy legs. Then they become red and itchy. Afterwards they became red itchy and swollen and now it has spread to my thighs. This occurred right after 36 hours of not taking a bath, being tired and sweating after a full days work, 5 hours of travel, foot and leg message (lotions applied and hard massage applied), eating a lot of seafoods during that day. Pls help me figure this out. Thanks.
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hey there. You seem to cover a lot in a day's work :) However, i am of the opinion your massages & /OR LOTIONS USED THEROF HAVE CAUSED the primary problem with the rash & redness & itchy legs. The seafood in all likelihood has no role to play. The rash on the thighs may have been caused due to seating, friction & secondary infection most likely fungal especially if you are on the heavier side (weight wise). Try to take a systemic antihistamine like terfenadine in a 180mg once a day dose & topical multipurpose cream containing betamethasone (steroid), miconazole (antifungal) & fusidic acid or gentamycin (antibiotic) for local appln to thighs twice a day for 2-3 days. If the problems persist inspite, please visit your friendly neighbourhood dermatologist. Cheers & Good luck. Dr Praveen Rodrigues MD, Vikram Hospital, Bangalore
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor